MAUDE Adverse Event Report: C.R. BARD, INC. (BASD) -3006260740 POWERPICC SOLO CATHETER PROVENA 5F TL 3CG; CATHETER,INTRAVASCULAR,THERAPEUTIC,LONG-TERM GREATER THAN 30 DAYS

C.R. BARD, INC. (BASD) -3006260740 POWERPICC SOLO CATHETER PROVENA 5F TL 3CG; CATHETER,INTRAVASCULAR,THERAPEUTIC,LONG-TERM GREATER THAN 30 DAYS
Model Number N/A
Medical Device Problem Code Material Deformation (2976)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/04/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The manufacturer has received the sample and will evaluate.Results are expected soon.A lot history review (lhr) of refn0795 showed one other similar product complaint(s) from this lot number.The complaints for this lot number refn0795 have been reported from the same facility.
 
Event or Problem Description
It was reported kinking in picc line.Picc was placed in the left arm.No other information provided.Add info received 05/24/2021: date of occurrence: (b)(6) 2021.Was there patient harm reported?: no.
 
Additional Manufacturer Narrative
H11: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.The following were reviewed as part of this investigation: patient severity, applicable previous investigation(s), sample analysis, applicable fmea documents, applicable manufacturing records, and labeling.Based on a review of this information, the following was concluded: the complaint of a catheter kink is confirmed but the exact cause remains unknown.One x-ray image sample of a triple lumen powerpicc catheter was provided for evaluation.The catheter appears to be inserted within the patient¿s arm.The molded wing hub for a tl catheter is visible and the catheter extending from the hub appears to twist with itself creating a kinked region.Based on the information provided, possible contributing factors include placement location, securement method, and patient anatomy.Since a kink appears to be visible in the x-ray image provided, the complaint is confirmed but the exact cause remains unknown at this time.H3 other text : evaluation findings are in section h.11.
 
Event or Problem Description
It was reported kinking in picc line.Picc was placed in the left arm.No other information provided.Add info received 05/24/2021: date of occurrence: (b)(6) 2021 was there patient harm reported?: no.

Brand Name
POWERPICC SOLO CATHETER PROVENA 5F TL 3CG
Common Device Name
CATHETER,INTRAVASCULAR,THERAPEUTIC,LONG-TERM GREATER THAN 30 DAYS
Manufacturer (Section D)
C.R. BARD, INC. (BASD) -3006260740
605 north 5600 west
salt lake city 84116
MDR Report Key11971290
Report Number3006260740-2021-02252
Device Sequence Number4243438
Product Code LJS
UDI-Device Identifier00801741163296
UDI-Public(01)00801741163296
Combination Product (Y/N)N
Initial Reporter StateSC
Initial Reporter CountryUS
PMA/510(K) Number
K053501
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Reporter Type Manufacturer
Report Source company representative,other
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 06/10/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberN/A
Device Catalogue NumberCK000869
Device Lot NumberREFN0795
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/22/2021
Initial Date Received by Manufacturer 05/17/2021
Supplement Date Received by Manufacturer06/10/2021
Initial Report FDA Received Date06/09/2021
Supplement Report FDA Received Date07/07/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Weight141